Saturday, July 19, 2008

Hormone Levels

My nurse called yesterday after we got back to the hotel and said that my estrogen was too low. can't remember the numbers, but it was pretty low. So I am now taking an oral estrogen called Estrace. The fantastic news is...NO MORE PATCHES!!! My stomach looks like I was abducted by aliens and itches like you can't imagine! The itchiness actually has a tendancy to wake me from a sound sleep! I really hope they heal soon...before the itchiness of a stretching pregnant belly starts!

I hope the Estrace does the trick and helps these babies stick!


Beth said...

I was on Estrace too!! I'm glad to hear that you are done with the patches!

Rest, relax -- watch some good chick flicks, but then go out an enjoy yourself! My last cycle, I only did one day of bedrest, and A&E hung on for the long haul, as I'm sure your embies will too!

KRISTA said...

As I write this, I believe that you are on your way home! Hooray for a smooth trip to Denver. From the sounds of it, I don't think it could have gone any better!! I am right there with you counting down the days until your ++++++++. Take it easy...and be good to yourself. You deserve it! Big hugs! Krista

Aimee said...

Lisa - I loved reading the FET day story. It sounds like it went perfectly! I'm glad you might get some relief now after all that itching!!!